MAUDE Adverse Event Report: PATELLA SUTPLT II ARROW STRL; PLATE, FIXATION, BONE

PATELLA SUTPLT II ARROW STRL; PLATE, FIXATION, BONE
Model Number PATELLA SUTPLT II ARROW STRL
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 8/24/2021 by a sales rep via email that an ar-1370a-s patella sutureplate¿ ii was being used in a case.After placing two 4.0 cannulated screws and fibertape to revise a transverse patella fracture, the surgeon wanted to add a plate to increase stability due to the patient's previous lack of compliance.After choosing the arrow suture plate, the surgeon was unable to lock the screws successfully in the plate.The screws were not sitting flush, which caused the surgeon to abandon use of the plate and rely on the cannulated screws and fibertape he utilized at the beginning of the case.*additional information requested.Additional information provided 8/30/2021: dos is (b)(6) 2021, date of revision is (b)(6) 2021.The patient fell on the operative leg shortly after surgery, thus refracturing her patella which is the reason for the revision.During the revision, the surgery explanted the previously placed 4.0 cannulated screws and fibertape (ar-5051-30, ar-5051-34, ar-7237-17ln).
 
Additional Manufacturer Narrative
Complaint could not be confirmed.Visual evaluation identified no product issue.The plate was in good condition.However, the associated screws were not returned for investigation and, therefore, functional testing cannot be performed.

Brand Name
PATELLA SUTPLT II ARROW STRL
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12467357
Report Number1220246-2021-03642
Device Sequence Number19767072
Product Code HRS
UDI-Device Identifier00888867279438
UDI-Public00888867279438
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberPATELLA SUTPLT II ARROW STRL
Device Catalogue NumberAR-13070A-S
Device Lot Number2121040
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;